This has probably been discussed, but I am wondering about experiences some of you have had with thrush....treatment, duration of symptoms, recurrence, ways to ease the pain.
The usual approach is to try a course of Canisten- clotrimazole normally as a cream available off prescription I believe;if it re- occurs then it might be useful to seek medical advice as to whether it is fungal or bacterial in origin.It might or might not be related to your tkis which could be depressing the immune system.An alternative is to review diet avoiding dairy products and some cheeses for instance (fungal connection) as well as to review levels of vitamin sufficiency within the body.
It is not unusual for CML patients to suffer rashes and so on as side effects from treatments.
Thanks so much for your help and suggestions. It turns out that I had a thrush first, which was successfully treated with the nystatin. I now have stomatitis, probably due to imatinib. I am on a 7 day drug holiday to make the definitive diagnosis. Your comment about depressing the immune system is one to ponder. My oncologist says I am not immunosuppressed. The literature seems to waver on this.